Opened Access A Fredholm mapping of index zero
Cites
Show item statistics
Icon
Export to
Author: Soriano Arbizu, José María
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2008
Published in: Journal of the Korean Mathematical Society, 45 (2), 527-535.
Document type: Article
Abstract: Sufficient conditions are given to assert that between any two Banach spaces over K Fredholm mappings share exactly N values in a specific open ball. The proof of the result is constructive and is based upon continuation methods.
Size: 180.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/60285

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)